Skip to Main content Skip to Navigation
Journal articles

Asymptotic analysis of optimum and sub-optimum CDMA downlink MMSE receivers

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621914
Contributor : Philippe Loubaton <>
Submitted on : Sunday, September 11, 2011 - 4:12:49 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00621914, version 1

Citation

J.M. Chaufray, Walid Hachem, Philippe Loubaton. Asymptotic analysis of optimum and sub-optimum CDMA downlink MMSE receivers. IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2004, 50 (11), pp.2620-2638. ⟨hal-00621914⟩

Share

Metrics

Record views

209